| Catalog Number |
0406-650-205 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
04/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the sales rep that the patient received a burn at the grounding pad site during a procedure.The procedure was completed successfully with no delays.The patient came in 4 weeks late for a follow up and was referred to the wound care clinic for treatment on the burn.We have reached out to the customer to see about obtaining additional details about the event.
Additional Manufacturer Narrative
H3 other text : discarded by customer.